# SDR DALA2015122107694

- Difficulty date: October 21, 2015
- Submitted: December 22, 2015
- Operation: Air carrier
- Aircraft: N823DX
- Make and model: Boeing 757-2Q8
- Aircraft serial: 33967
- Aircraft time: 25,839 hours, 15,429 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Gouged
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR ESCAPE SLIDE SHELL PACK BOARD FOUND TO HAVE 2 EA GOUGES.  REMOVED L-1 DOOR SLIDE, PN 63931-134, SN OFF 0163 IAW TASK CARD 2040-0057-1L.  INSTALLED SERVICABLE SLIDE, PN 63931-134, SN 0129 ON CARD 2566-9001-1L.
